On the restricted Chebyshev–Boubaker polynomials

Barry, Paul (2017) On the restricted Chebyshev–Boubaker polynomials. Integral Transforms and Special Functions, 28 (3). pp. 223-238. ISSN 1065-2469

Full text not available from this repository. (Request a copy)


Using the language of Riordan arrays, we study a one-parameter family of orthogonal polynomials that we call the restricted Chebyshev–Boubaker polynomials. We characterize these polynomials in terms of the three term recurrences that they satisfy, and we study certain central sequences defined by their coefficient arrays. We give an integral representation for their moments, and we show that the Hankel transforms of these moments have a simple form. We show that the (sequence) Hankel transform of the row sums of the corresponding moment matrix is defined by a family of polynomials closely related to the Chebyshev polynomials of the second kind, and that these row sums are in fact the moments of another family of orthogonal polynomials.

Item Type: Article
Additional Information: Publisher Copyright: © 2017 Informa UK Limited, trading as Taylor & Francis Group.
Uncontrolled Keywords: /dk/atira/pure/subjectarea/asjc/2600/2603
Departments or Groups:
Depositing User: Admin SSL
Date Deposited: 19 Oct 2022 23:02
Last Modified: 07 Jun 2023 18:41
URI: http://repository-testing.wit.ie/id/eprint/3727

Actions (login required)

View Item View Item